Drug Interactions between Januvia and lisinopril
This report displays the potential drug interactions for the following 2 drugs:
- Januvia (sitagliptin)
Interactions between your drugs
Applies to: lisinopril and Januvia (sitagliptin)
Using SITagliptin together with lisinopril may cause angioedema, a condition associated with swelling of the face, eyes, lips, tongue, throat, and occasionally also the hands and feet. Each medication alone can also cause angioedema, but the risk may be increased when they are combined. Angioedema can occur with the first dose of medication or after many doses. You should discontinue the medications and seek immediate medical attention if you develop symptoms of angioedema or have difficulty swallowing or breathing. In addition, lisinopril may enhance the effects of SITagliptin and increase the risk of hypoglycemia (low blood sugar). Symptoms of low blood sugar include headache, dizziness, drowsiness, nausea, hunger, tremor, weakness, sweating, and fast or pounding heartbeats. You may need a dose adjustment or more frequent monitoring of your blood sugar if you have been using SITagliptin and are starting treatment with lisinopril. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Drug Interaction Classification
|No interaction information available.|